# SDR AALA20020889

- Difficulty date: June 16, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- System (JASC): 4920 · APU Core Engine
- Part: Packing
- Condition: Leaking
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

MEX - FLT 1156 - EN ROUTE MEX-DFW, NOTICED HEAVY SMOKE IN CABIN RIGHT AFTER TAKEOFF AT MEX.  RAN CABIN FIRE AND SMOKE CHECKLIST, SMOKE DISSIPATED WHEN PACKS AND RECIRCULATION FAN TURNED OFF.  RETURNED AND LANDED MEX WITHOUT INCIDENT.  REPLACED PACKING AT APU MASTER CHIP DETECTOR.  RAN APU, NO OIL LEAKS NOTED.  PERFORMED AIRCRAFT PACKS AND HIGH PRESSURE PNEUMATIC DUCTING BURN OUT.  REPLACED BOTH PACKS COALESCERS BAGS.  RAN UP AIRCRAFT PACKS, NO SMOKE OR ODOR NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
